# SDR USAABB03199

- Difficulty date: October 25, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Power Supply
- Condition: Faulty
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW RECEIVED THE EICAS MESSAGE 'LE SLAT DISAGREE' AND THE ASSOCIATED LIGHT.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED A BITE OF THE FSCU AND PSEU.  NO PROBLEMS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR FLIGHT.  (M)
